A Formulation Of The Simple Theory Of Types, pp. 56-68 in Journal Of Symbolic Logic. Vol. 5 No. 2, June 1940,

CHURCH, Alonzo

Condition: Very Good Soft cover

From Landmarks of Science Books, Richmond, United Kingdom

Seller rating 5 out of 5 stars 5-star rating, Learn more about seller ratings

AbeBooks Seller since March 17, 2016

View this seller's items


Buy Used

Price: US$ 337.05 Convert Currency
Shipping: US$ 39.27 From United Kingdom to U.S.A. Destination, rates & speeds

Quantity: 1 available

Add to basket